Voluma Results, Can Be Reversed with Hyaluronidase
I suggest waiting 2-3 weeks before deciding on the final outcome. The filler can be reversed with hyaluronidase. Malar bags are best treated with lasers and skin tightening. Best, Dr. Emer.
Voluma & Eye Bags
You need to wait about 2-3 weeks for you final results. At that point, you can truly assess whether or not you are happy. Personally, I don't recommend Voluma for the under eye area.
Is asymmetric swelling normal after Voluma around the eyes?
Swelling can be expected from any procedures after 3 days, even asymmetrically as described. If you notice worsening swelling and or discomfort I would return immediately to your doctor.
I expect the your swelling to resolve, if it does not you still have options. In a month he may consider dissolving some of the product.
Voluma is appropriate around the eyes. Other fillers have their pro's and con's. Restylane may change the color and Juvederm may draw more water into the area, but they have been successfully used around the eyes too.
Eye bag swelling after Voluma
Swelling can occur in the first 10 days after filler to this area. I prefer Restylane for this area. I'm concerned that there might be residual swelling after this time. If so, it should be dissolved and perhaps Restylane placed. Time will tell. Sleep on 2-3 pillows for the time being.
Juvederm Voluma cheek lift for eye bags and malar bags three days ago. Has it failed?
Thank you for your question and for sharing your photograph. Fillers typically require 10-14 days to reach maximum effects as this affords the overlying facial tissues time to accommodate the extra volume while the filler material will soften as it absorbs water from the surrounding tissues. At three days you are likely experiencing episodic swelling from the injections which should resolve quickly. Hang in there and allow your results more time to mature.
Give it 2 weeks
I recommend you wait 10-14 days before assessing your results. Swelling will subside and the filler will settle in by then. Good luck
Check with doctor
Please have a recheck with your doctor.
It appears you have malar edema which can occur in the early period after Juvederm.